# SDR USAA2011092000016

- Difficulty date: September 19, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 35,448 hours, 14,379 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT SMELLED SMOKE IN FORWARD GALLEY.  CAPTAIN AND FIRST OFFICER TRIED TO IDENTIFY ODOR BUT COULD NOT IDENTIFY SOURCE OR TYPE OF SMOKE ODOR.  NO SMOKE WAS OBSERVED.  COFFEE MAKER IN FORWARD GALLEY AND BOTH OVENS APPEAR TO HAVE BEEN USED IN FLIGHT.  NO EVIDENCE OF SMOKE FOUND.  COFFEEMAKERS AND OVENS OPERATED NORMAL.
